Publications (28) JOSE FERNANDEZ NUÑEZ publications


  1. A Note on Franel Numbers and SU(3)

    Mediterranean Journal of Mathematics, Vol. 18, Núm. 4

  2. Jacobi multipliers in integrability and the inverse problem of mechanics

    Symmetry, Vol. 13, Núm. 8


  1. Generating functions for characters and weight multiplicities of irreducible (4)-modules

    Journal of Nonlinear Mathematical Physics, Vol. 25, Núm. 4, pp. 618-632


  1. A geometric approach to the Gibbs-Appell equations in Lagrangian mechanics

    Journal of Physics A: Mathematical and Theoretical, Vol. 43, Núm. 50


  1. On the concept of force in Lagrangian mechanics

    Monografías de la Real Academia de Ciencias Exactas, Físicas, Químicas y Naturales de Zaragoza, Núm. 29, pp. 93-99

  2. The inverse of a singular linear transformation and some applications in constrained mechanics

    Journal of Physics A: Mathematical and General, Vol. 39, Núm. 34, pp. 10755-10771


  1. A perturbative approach to the quantum elliptic Calogero-Sutherland model

    Physics Letters, Section A: General, Atomic and Solid State Physics, Vol. 307, Núm. 4, pp. 233-238

  2. On Singular Lagrangians Affine in Velocities

    Pre-publicaciones del Seminario Matemático " García de Galdeano "

  3. Singular Lagrangians affine in velocities

    Journal of Physics A: Mathematical and General, Vol. 36, Núm. 13, pp. 3789-3807